# SDR UIEA2020101302249

- Difficulty date: October 9, 2020
- Submitted: October 20, 2020
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 98,906 hours, 20,433 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 77328915
- Part serial: 2017120517
- Condition: Faulted
- Location: Shutoff Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT ENGINE HPSOV CAUTION MESSAGE IN CLIMBOUT, ASSOCIATED STATUS MESSAGE REMAINED AFTER CAUTION SELF CLEARED.  REPEAT WRITE -UP.  TRANSFERRED TO MDDR 135784 PER DDG 36-11-02 CAT C DUE 19OCT20 MX ACTION C/W.  DISP NOTIFIED 1414 EH.  REMOVED AND REPLACED NO 2 ENGINE HIGH PRESSURE CONTROLLER IAW AMM 36-11-08-004-006-007.  OPERATIONS CHECK REQUIRED, REF M9 FOR OPERATIONS CHECK.  PERFORMED OPERATIONS TEST NR 2 HPC, IAW AMM 36-11-08, OPERATIONS TEST GOOD.  MDDR 135784 CLEARED.  PLACARDS REMOVED.  T/S PER WDM, CHECKED WIRING FROM HP CONTROLLER TO BITE MODULE AND FROM HPSOV TO MODULE, PER WDM 36-11-62.  FOUND INTERMITTENT GROUND AT TERM 2 OF HPSOV, SECURED LOOSE CONN D4210P.  PERFORMED OPERATIONS CHECK, IAW AMM 36-11-07, PLACARDS REMOVED.  MCC NOTIFIED.
